# SDR UHLA201511300827

- Difficulty date: November 30, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 15,237 hours, 11,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Dirty
- Location: L1 Door Latch
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE DOOR LATCH VISUAL INDICATOR IS NOT SHOWING GREEN ON L1 DOOR.  CLEANED AND LUBED INDICATOR, FOUND NO FURTHER FAULT IAW AMM 52-11-22.
